# SDR DALA2023032702357

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON FLOOR STRINGERS BTW STA 1495- 1520, RBL 11.40, RBL 7.55 AND LBL 2.90; LBL 7.55 , LBL 11.40 AT AFT CARGO COMPT. CORRECTIVE ACTION: SUMMARY OF NRC 00196: FLOOR STRINGERS ON STA 1495-1548 RBL 11.40, STA 1495-1550 RBL 7.55, STA 1495-1530 LBL 2.90, STA 1495-1550 LBL 7.55. STA 1495-1549, LBL 11.40 WERE REPAIRED PER B757-200 SRM. (2685534)
